Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 350, Number 10

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
A nonlinear Fokker-Planck equation modelling the approach to thermal equilibrium in a homogeneous plasma
M. Escobedo, M. A. Herrero and J. J. L. Velazquez.
Trans. Amer. Math. Soc. 350 (1998), 3837-3901
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1491861
Stability results on interpolation scales of quasi-Banach spaces and applications
Nigel Kalton and Marius Mitrea.
Trans. Amer. Math. Soc. 350 (1998), 3903-3922
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1443193
Local and global properties of limit sets of foliations of quasigeodesic Anosov flows
Sérgio R. Fenley.
Trans. Amer. Math. Soc. 350 (1998), 3923-3941
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1432199
Sum of squares manifolds: The expressibility of the Laplace-Beltrami operator on pseudo-Riemannian manifolds as a sum of squares of vector fields
Wilfried H. Paus.
Trans. Amer. Math. Soc. 350 (1998), 3943-3966
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1443201
On the connection between the existence of zeros and the asymptotic behavior of resolvents of maximal monotone operators in reflexive Banach spaces
Athanassios G. Kartsatos.
Trans. Amer. Math. Soc. 350 (1998), 3967-3987
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1443880
Rigidity and topological conjugates of topologically tame Kleinian groups
Ken'ichi Ohshika.
Trans. Amer. Math. Soc. 350 (1998), 3989-4022
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1451613
Infinite type homeomorphisms of the circle and convergence of Fourier series
Antônio Zumpano.
Trans. Amer. Math. Soc. 350 (1998), 4023-4040
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1451619
Test ideals in quotients of $F$-finite regular local rings
Janet Cowden Vassilev.
Trans. Amer. Math. Soc. 350 (1998), 4041-4051
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1458336
Regularity of solutions to a contact problem
Russell M. Brown, Zhongwei Shen and Peter Shi.
Trans. Amer. Math. Soc. 350 (1998), 4053-4063
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1475678
Self-similar measures and intersections of Cantor sets
Yuval Peres and Boris Solomyak.
Trans. Amer. Math. Soc. 350 (1998), 4065-4087
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1491873
An inverse problem for scattering by a doubly periodic structure
Gang Bao and Zhengfang Zhou.
Trans. Amer. Math. Soc. 350 (1998), 4089-4103
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1487607
On asymptotic approximations of the residual currents
Alekos Vidras and Alain Yger.
Trans. Amer. Math. Soc. 350 (1998), 4105-4125
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1608506
The Ext class of an approximately inner automorphism
Akitaka Kishimoto and Alex Kumjian.
Trans. Amer. Math. Soc. 350 (1998), 4127-4148
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1608321
On free actions, minimal flows, and a problem by Ellis
Vladimir G. Pestov.
Trans. Amer. Math. Soc. 350 (1998), 4149-4165
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1608494
The structure of indecomposable injectives in generic representation theory
Geoffrey M. L. Powell.
Trans. Amer. Math. Soc. 350 (1998), 4167-4193
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1458333
On the rigidity theorem for elliptic genera
Anand Dessai and Rainer Jung.
Trans. Amer. Math. Soc. 350 (1998), 4195-4220
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1608301
Computations in generic representation theory: maps from symmetric powers to composite functors
Nicholas J. Kuhn.
Trans. Amer. Math. Soc. 350 (1998), 4221-4233
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1443197
Universal maps on trees
Carl Eberhart and J. B. Fugate.
Trans. Amer. Math. Soc. 350 (1998), 4235-4251
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1443871
Chung’s law for integrated Brownian motion
Davar Khoshnevisan and Zhan Shi.
Trans. Amer. Math. Soc. 350 (1998), 4253-4264
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1443196